# SDR SWAA2025102025419

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 15,000 hours, 7,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD FA FLASHLIGHTS WILL NOT TEST.   RESET OB FLASHLIGHT IN HOLDER AND REPLACED BATTERIES ON IB FLASHLIGHT IN ACCORDANCE WITH AMM 25-64-00. OPERATIONAL CHECK IS SATISFACTORY AND NO DEFECTS NOTED.
